I have been on Paxil for the last 10-15 years, had never experienced the dysfunction before. Erection is possible but pentration is not.
Hi dwbomo. In answer to your question, no. But long tale short, its begun to kill my libido. Just not interested. And I only began to take it this past May. So thats about 6 months. and another issue, that comes along with taking it, weight gain. However, hope that your problem gets resolved.
My bf started taking Paxil 20 mg back in July 2013 for obviously depression/anxiety. And it took about 2-3 wks for him to get the total effects of the drug... with a very odd but good side effect. He is 42 yrs old but now this manhas the sex drive of a 20 something yr old. And he has an erection for at least
15 min after sex. It's very strange,but I have to say I'm one lucky girl. I apologize to those of you experiencing problems with paxil ,good luck
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2009 • 1 answer
I,m on avodart for 1 year I,m 68 and the trouble is my sex drive as drop to about 60 per,I have try?
Posted 22 Oct 2011 • 1 answer
Posted 10 Aug 2012 • 1 answer
Posted 14 Jan 2014 • 3 answers
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer